MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 07P4820
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely decreased result for alinity i tsh and provided the following data (customer normal range is 0.45-4.50 uiu/ml): on (b)(6) 2023 sample id (b)(6) had an initial result of 0.19 and the customer reported that this sample was slightly hemolyzed.The patient was redrawn on (b)(6) 2023, sample id (b)(6), which had an initial result of 7.02.Both samples were repeated on (b)(6) 2023 and generated the following results: sid (b)(6)was 6.04 and sample id (b)(6) was 7.10.It was reported that the customer corrected the initial results of 0.19 and confirmed that the patient did not receive any treatment based upon the initial result.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely decreased result of alinity i tsh reagent lot 40260ud04 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review.Return testing was not completed as returns were not available.Ticket search by lot 40260ud04 indicates that the reagent lot performs as expected for this product.Ticket and trending review did not identify any trends regarding the complaint issue or the associated product list number.Device history record review for the associated product list number did not identify any issues associated with the complaint issue.The overall performance of the alinity i tsh reagents was reviewed using field data from customers worldwide.Review shows that the median patient result for lot 40260ud00 (the parent lot of 40260ud04) is comparable with other lots in the field confirming no systemic issue for the lot.A labeling reviewed determined product labeling provides appropriate information regarding resolving the issue the customer described.Based on the investigation, no systemic issue or deficiency with the alinity i tsh reagent lot 40260ud04 was identified.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16238317
Report Number3005094123-2023-00018
Device Sequence Number20446541
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public00380740131142
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2023
Device Model Number07P4820
Device Catalogue Number07P48-20
Device Lot Number40260UD04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI21665; ALNTY I PROCESSING MODU, 03R65-01, AI21665
Patient SexUnknown